Has anyone taken Evenity? I understand it’s only been on the market for a little over a year. I’m hoping it will help with my severe osteoporosis. Any information is helpful.
Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.
Did your side effects change with each set of injections or did you have none? Glad it seems to be working!
Jump to this post
I had great results especially in my spine but stopped after 11th month. I wish I had stopped sooner as it felt like I had arthritis after month 6-7. I had last injections in February and the aching in my joints/muscles is slowly getting better. I am on Fosomax to keep results. Hopefully those who aren't having adverse reactions will continue to be good but keep a watchful eye on how you feel. I kind of wish I had stopped after month 7. I have read the most effective results are gained by month 6 but not sure that is a fact.
So helpful! I am going to see what occurs with second round of injections. I definitely felt pain in my spine after about 3 days, but it did get better. I am hoping that doesn't happen every time. I am staying very active and trying to ignore side effects. My doctor suggested Prolia after I finish the Evenity but I would prefer going on fosamax if that is a choice.
I had severe insomnia with one dose…couldn't get restful sleep for over a month. I"m afraid to try again. I'm also afraid of long term side effects that just aren't documented yet.
I just had my 4th set of Evenity injections a few days ago. So far I continue to have the same ( I feel) minor side effects. Slight headache for a few days, tiredness, maybe some brain fog. I do have some arthritis type pain in my right hip which is new to me, but that is the site that I have the most severe Osteoporosis so maybe something is happening there. I continue to think positive throughout this journey. I just received R Keith McCormick's new book " Great Bones" which I am looking forward to reading cover to cover. I found his first book very educational and informative. I hope everyone on this site will continue to share their experiences good and bad.
The very first one in my stomach . One side bruised . The last one in May I had in the back of my arms . Those hurt more than in my stomach . Really stung when they were giving me injection . Other than that I honestly have not had any side affects . One. thing the nurse told me is if it is slowly injected it doesn’t sting as bad .
I wonder if your insomnia isn’t caused by your stress worrying . I guess I am lucky . I haven’t had side affects
I am taking Evenity for what has been identified as severe osteoporosis. I am grateful that I can take it and have not experienced any bad side effects after 3 sessions of the two shots. I generally feel pretty good when I can manage a decent night's sleep. Brain fog, at times, could be possible but not at all sure about a connection. What I am wondering about is whether anyone else has experienced significant night sweats and more frequent dreams with Evenity? I am 77, in pretty good health and try to exercise frequently. I am post menopausal, of course. I have regular hot flashes, so the night sweats could be from that condition, but the severity seems to have picked up and the lack of sleep is concerning. Also, as some have noted, cramps in feet and legs are also and issue with me so I appreciate the posts on that topic. If I'm not experiencing a hot flash, I'm cold, especially hands and feet. Thanks for reading this post; hope you're all doing well. I will appreciate any thoughts. Kolika
I took the shots for seven months. My I phone told me one evening as I was watching TV that I was having Afib issues. I saw the cardiologist and he said I had cardiomyopathy. I have stopped taking the shots. I was told by the endocrinologist that I had to keep taking the shots. I saw I don’t think so.
Thanks so much for your book suggestion! I plan to look into it. I made up my mind when I finally, finally decided to start Evenity that I would try to stay positive. I'm so grateful that after 5 sets I have really felt fine. At 77 I have many strange pains now and then so I can't attribute them all to Evenity. Strangely enough, I have felt better on it than prior to starting. That said, when I see someone having a scare like Annelee wrote about, it scares me. Hope she, and all of us on this Evenity journey, will be well.
Thank you for alerting all of us to this possible dangerous Evenity event. I can certainly understand why you would want to stop the shots. I feel badly for you as I had a rhythm disorder that was fixed with a Cardiac Ablation in 2019. It was very scary, but I have felt fine ever since the procedure. I did check with my Cardiologist before starting Evenity this year. He assured me that it would be okay to take the meds with my type of heart issue. Stroke runs in my family, so I was leary of that as well. I hope you are doing well.
I started Evenity last week – first shots were almost a week ago. I still haven't had any problems. On day 2 after the shots, I felt very tired, but that may have been due to other factors. The next day I was fine. This is quite the journey for all of us. I feel that I am on a 'radical' drug. I also feel that I need it. This site has been great and so very helpful. Even the posts about problems make me feel better. The reporting on here is very truthful and genuine. Best of luck to all my 'Evenity Sisters' (mostly sisters?) as we continue on our quest for health and strength.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In